Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 857860, 15 pages
http://dx.doi.org/10.1155/2011/857860
Research Article

Properties of Third-Order Nonlinear Functional Differential Equations with Mixed Arguments

Department of Mathematics, Faculty of Electrical Engineering and Informatics, Technical University of Košice, Letná 9, 042 00 Košice, Slovakia

Received 14 December 2010; Accepted 20 January 2011

Academic Editor: Josef Diblík

Copyright © 2011 B. Baculíková. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [15 citations]

The following is the list of published articles that have cited the current article.

  • J. Džurina, and B. Baculíková, “Oscillation and Asymptotic Behavior of Higher-Order Nonlinear Differential Equations,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, pp. 1–9, 2012. View at Publisher ยท View at Google Scholar
  • Blanka Baculíková, and Jozef Džurina, “Properties of third-order nonlinear differential equations,” Advances in Difference Equations, vol. 2012, 2012. View at Publisher ยท View at Google Scholar
  • Ravi P. Agarwal, Martin Bohner, Tongxing Li, and Chenghui Zhang, “Oscillation of second-order Emden–Fowler neutral delay differential equations,” Annali di Matematica Pura ed Applicata, 2013. View at Publisher ยท View at Google Scholar
  • Chenghui Zhang, Ravi P Agarwal, Martin Bohner, and Tongxing Li, “Properties of higher-order half-linear functional differential equations with noncanonical operators,” Advances in Difference Equations, vol. 2013, 2013. View at Publisher ยท View at Google Scholar
  • Ravi P. Agarwal, Martin Bohner, Tongxing Li, and Chenghui Zhang, “Oscillation of third-order nonlinear delay differential equations,” Taiwanese Journal of Mathematics, vol. 17, no. 2, pp. 545–558, 2013. View at Publisher ยท View at Google Scholar
  • Blanka Baculikova, “On certain inequalities and their applications in the oscillation theory,” Advances In Difference Equations, pp. 1–8, 2013. View at Publisher ยท View at Google Scholar
  • B. Baculíková, and J. Džurina, “Some Properties of Third-Order Differential Equations with Mixed Arguments,” Journal of Mathematics, vol. 2013, pp. 1–5, 2013. View at Publisher ยท View at Google Scholar
  • Blanka Baculíková, and Jozef Džurina, “On the oscillation of odd order advanced differential equations,” Boundary Value Problems, vol. 2014, no. 1, 2014. View at Publisher ยท View at Google Scholar
  • J. Džurina, and B. Baculíková, “Property (A) of third-order advanced differential equations,” Mathematica Slovaca, vol. 64, no. 2, pp. 339–346, 2014. View at Publisher ยท View at Google Scholar
  • B. Baculíková, and J. Džurina, “On functional inequalities and their applications in the oscillation theory,” Applied Mathematics and Computation, vol. 226, pp. 266–273, 2014. View at Publisher ยท View at Google Scholar
  • Tongxing Li, and Yuriy V. Rogovchenko, “Asymptotic Behavior of Higher-Order Quasilinear Neutral Differential Equations,” Abstract and Applied Analysis, vol. 2014, pp. 1–11, 2014. View at Publisher ยท View at Google Scholar
  • Tongxing Li, and Yuriy V. Rogovchenko, “Oscillation of second-order neutral differential equations,” Mathematische Nachrichten, 2015. View at Publisher ยท View at Google Scholar
  • Huseyin Bereketoglu, Mehtap Lafci, and Gizem S. Oztepe, “On the Oscillation of a Third Order Nonlinear Differential Equation with Piecewise Constant Arguments,” Mediterranean Journal of Mathematics, vol. 14, no. 3, 2017. View at Publisher ยท View at Google Scholar
  • Jozef Džurina, and Irena Jadlovská, “Asymptotic behavior of third-order functional differential equations with a negative middle term,” Advances in Difference Equations, vol. 2017, no. 1, 2017. View at Publisher ยท View at Google Scholar
  • B. Baculíková, and J. Džurina, “Oscillation of functional trinomial differential equations with positive and negative term,” Applied Mathematics and Computation, vol. 295, pp. 47–52, 2017. View at Publisher ยท View at Google Scholar